MAUDE Adverse Event Report: COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE

COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE
Catalog Number 519551 / 93-4400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Erosion (1750); Emotional Changes (1831); Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Ambulation or Postural Difficulties (2544); Hematuria (2558); Genital Bleeding (4507); Pelvic Pain (4865)
Date of Event 03/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information in mw5168334: "call received with complaint of urethral/vaginal sling failure.Reporter stated that sometime after the device was implanted, she started experiencing severe urinary tract infections and vaginal bleeding.Over time, these issues worsened to the point that she now has urinary retention (intermittent), pressure in her abdomen, abdominal/pelvic pain (constant), pain with movement, hematuria, and is frequently confined to her bed.She has recently had two pap smears: first one on (b)(6) 2024, and second one on (b)(6) 2025, and is scheduled to undergo a scope this coming friday ((b)(6) 2025).From her first pap smear, she learned that the sling material (wires) has adhered and grown into, and through, her vaginal wall approximately 1cm in length.Reporter stated that as of today, she has continuous vaginal bleeding which has an overall impact on her physical and mental health.
 
Additional Manufacturer Narrative
Correction: f1901 removed.The device was not returned for evaluation.However, because examination of the returned components may not conclusively confirm or disprove the report of the reported adverse events (adhesion, bleeding, erosion/exposure, pain, urinary retention, urinary tract infection, hematuria), quality accepts the initial reporter's observations of such as the reason for medical intervention.Complaints of this nature are monitored and captured within the product risk documentation except emotional changes and ambulation or postural difficulties.There are no clinical studies or literature to support a specific causal relationship between aris and emotional changes and ambulation or postural difficulties.The review of the device lot history record indicates this lot was processed through the validated sterilization cycle.Therefore, it was concluded the infection originated from source(s) other than the device.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
ARIS TRANSOBTURATOR SYSTEM
Common Device Name
SUTURE/NEEDLE PASSER, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21894981
Report Number2125050-2025-00677
Device Sequence Number3530882
Product Code OTN
UDI-Device Identifier05708932442961
UDI-Public05708932442961
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number519551 / 93-4400
Device Lot Number6048610_5195512400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale